# SDR 2001F00166

- Difficulty date: July 23, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N545NA
- Make and model: Boeing 757236
- Aircraft serial: 29944
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02R03R
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR ESCAPE PATH LIGHTING LENS MISSING AT ROW 12 AND AT ROW 25, LIGHT INOPERATIVE.  AT ROW 12 REPLACED LENS, P/N 81000-22701.  AT ROW 25 RECONNECTED CONNECTOR SYSTEM, OPERATIONAL CHECK GOOD.  (M)
